# SDR F3LA2022101100132

- Difficulty date: August 18, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 40,503 hours, 16,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: D5347112320200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR B000466 SUPPORT FRAME BETWEEN FR69 TO FR70 S-23L HAS HEAVY CORROSION ON LOWER SURFACE. CORRECTIVE ACTION REMOVED AND REPLACED SUPPORT FRAME IAW SRM 51-42-11//END//
